# SDR 95ZZZZ127

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Temp Sensor
- Part number: 31039201
- Condition: Failed
- Location: Rt Engine
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO FIELD DUE TO RT EGT INDICATION WENT TO ZERO.  MAINTENANCE TROUBLESHOT SYSTEM AND DETERMINDED THAT THE RIGHT ENGINE TEMPERATURE SENSOR HAD FAILED.  THE SENSOR WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.  (Z)
